ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Biswas, Shibananda and Keshari, Dinesh Kumar and Misra, Gadadhar (2013) Infinitely divisible metrics and curvature inequalities for operators in the Cowen-Douglas class. In: Journal of the London Mathematical Society, 88 (3). pp. 941-956.

Biswas, Shibananda and Misra, Gadadhar and Putinar, Mihai (2012) Unitary invariants for Hilbert modules of finite rank. In: Journal für die Reine und Angewandte Mathematik (Crelle's Journal), 662 . pp. 165-204.

Biswas, Shibananda and Misra, Gadadhar (2012) Resolution of Singularities for a Class of Hilbert Modules. In: INDIANA UNIVERSITY MATHEMATICS JOURNAL, 61 (3). pp. 1019-1050.

This list was generated on Wed Aug 20 11:03:05 2014 IST.